# SDR CALA2013110692700

- Difficulty date: November 5, 2013
- Submitted: November 7, 2013
- Operation: Air carrier
- Aircraft: N805UA
- Make and model: Airbus A319-131
- Aircraft serial: 783
- Aircraft time: 53,217 hours, 21,440 cycles
- Engine: Iae V2522A5
- System (JASC): 5270 · Door Warning System
- Part: Proximity Sensor
- Condition: Dirty
- Location: R2 Door
- Stage of operation: IN
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

DOOR 2R SHOWING DISARMED WITH HANDLE IN ARMED & FLASHING RED CABIN PRESSURE LIGHT. CLEANED DOOR 2R PROX SENSOR & CHECKED DOOR OPERATION OF CABIN OVERPRESSURE WARNING SYS IAW MT52-008 & ALL INDICATIONS NORMAL.
